Follow
Sobhy Elsayed Ibrahim
Sobhy Elsayed Ibrahim
Prof. Dr. in Mathematics, Benha University, Faculty of Science, Department of Mathematics, Egypt
Verified email at paaet.edu.kw - Homepage
Title
Cited by
Cited by
Year
Boundary conditions for general ordinary differential operators and their adjoints
WDESE Ibrahim
Proceedings of the Royal Society of Edinburgh A 114, 99-117, 1990
411990
Singular non-selfadjoint differential operators
SE Ibrahim
Proceeding of the Royal Society of Edinburgh, A 124, 825-841, 1994
141994
Boundedness and L2-boundedness of solutions of general quasi-integro differential equations
SE Ibrahim
International Journal of Applied Mathematics 2 (6), 689-711, 2000
11*2000
The spectra of well-posed operators
SE Ibrahim
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 125 (6 …, 1995
111995
Boundedness for solutions of general ordinary quasi-differential equations
SE Ibrahim
Journal of Egyptian Mathematical Society 2, 33-44, 1994
111994
Problems associated with differential operators
SE Ibrahim
Ph. D. Degree 1990, 1990
101990
The point spectra and regularity fields of products quasi-differential operators
SE Ibrahim
Indian Journal of Pure and Applied Mathematics 31 (6), 647-665, 2000
9*2000
On the essential spectra of regularly solvable operators in the direct sum spaces
SES Ibrahim
The Rocky Mountain journal of mathematics, 609-644, 1999
91999
On the product of self-adjoint Sturm-Liouville differential operators in direct sum spaces
SES Ibrahim
Journal of Informatics and Mathematical Sciences 3 (1), 93-109, 2012
82012
On boundary conditions for Sturm-Liouville differential operators in the direct sum spaces
SES Ibrahim
The Rocky Mountain Journal of Mathematics, 873-892, 1999
81999
On the essential spectra of general differential operators
SES IBRAHIM
Italian journal of pure and applied mathematics, 45-67, 2001
72001
Non Self-Adjoint Quasi-Differential Operators with Discrete Spectra
SE Ibrahim
The Rocky Mountain Journal of Mathematics 25 (3), 1053-1078, 1995
71995
The point spectra and regularity fields of non-selfadjoint quasi-differential operators
SE Ibrahim
Rocky Mountain Journal of Mathematics 25 (2), 685-699, 1995
61995
On the boundary conditions for products of general quasi-differential operators in direct sum spaces
SE Ibrahim
International Journal of Applied Mathematics 22 (1), 55-87, 2009
52009
The spectra of general differential operators in the direct sum spaces
SE Ibrahim
Czechoslovak Mathematical Journal 54 (1), 9-29, 2004
52004
On the Lw2-boundedness of solutions for products of quasi-integro differential equations
SES Ibrahim
International Journal of Mathematics and Mathematical Sciences 2003 (10 …, 2003
42003
On -quasi-derivatives for solutions of perturbed general quasi-differential equations
SE Ibrahim
Czechoslovak Mathematical Journal 49 (4), 877-890, 1999
41999
On the integrable solutions of product integro differential equations in direct sum spaces
SE Ibrahim
Journal of Mathematical Sciences: Advances and Applications 27, 11-41, 2014
3*2014
On the essential spectra for products of the general quasi-differential operators and their adjoints
SE Ibrahim
International Journal of Pure and Applied Mathematics 70 (5), 659-689, 2011
32011
On the spectra of non-selfadjoint differential operators and their adjoints in direct sum spaces
SES Ibrahim
International Journal of Mathematics and Mathematical Sciences 2003 (9), 557-574, 2003
32003
The system can't perform the operation now. Try again later.
Articles 1–20